Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The $ GE\sb{2}$ property for discrete subrings of $ {\bf C}$

Author: R. Keith Dennis
Journal: Proc. Amer. Math. Soc. 50 (1975), 77-82
MSC: Primary 20G20; Secondary 12A25
MathSciNet review: 0376891
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The collection of discrete subrings of the complex numbers whose $ {\text{SL} _2}$ is generated by elementary matrices is completely determined.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G20, 12A25

Retrieve articles in all journals with MSC: 20G20, 12A25

Additional Information

PII: S 0002-9939(1975)0376891-5
Keywords: $ G{E_n}$-rings, general linear group, special linear group, elementary group
Article copyright: © Copyright 1975 American Mathematical Society